Vol. 101, No. 2, 1982

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A note on stochastic methods in connection with approximation theorems for positive linear operators

Lothar Hahn

Vol. 101 (1982), No. 2, 307–319
Abstract

In this paper some general approximation theorems in probability theory are used in order to deduce assertions on rates of convergence for several concrete positive linear operators, defined on the space of real continuous functions, towards the identity. Similar results are also established on the approximation of such operators towards an operator connected with the Gaussian distribution.

Mathematical Subject Classification 2000
Primary: 41A36
Secondary: 60F05
Milestones
Received: 18 April 1978
Revised: 1 July 1981
Published: 1 August 1982
Authors
Lothar Hahn